# SDR UIEA2020121502566

- Difficulty date: December 15, 2020
- Submitted: December 17, 2020
- Operation: Air carrier
- Aircraft: N1489A
- Make and model: Boeing 767-31K
- Aircraft serial: 27206
- Aircraft time: 108,629 hours, 21,615 cycles
- System (JASC): 3150 · Central Warning
- Part: Status Message
- Condition: False Activation
- Location: Exhaust Fan
- Stage of operation: IN
- How discovered: 9
- Nature of condition: N
- Precautionary procedure: K

## Discrepancy

AFT EQUIPMENT EXHAUST FAN 2 STATUS PRIOR TO DEPARTURE.  PERFORMED TASK, PER FIM 21-36 FAULT TREE 806.  FAULT NO LONGER REMAINS PRESENT.  OPERATIONS CHECKS GOOD.
